# SDR UPS03241005

- Difficulty date: July 11, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION ON DELTA BEAM LT WEB DOUBLER AT BS 740.  REMOVED CORRODED DOUBLER IAW SRM 51-30-02.  REMOVED CORROSION FOUND ON DELTA BEAM WEB & FOUND TO BE WITHIN LIMITS IAW SRM 51-10-01 & 53-1 0-2.  FABRICATED REPAIR PARTS IAW SRM 53-10-2.  CARRIED OUT REPAIR IAW SRM 51-20-1 FIG 7.
